Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Musha, M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:32
Abstract pages:148
Full texts:73

http://www.mathnet.ru/eng/person97240
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. A. A. Kaminskii, K. Ueda, S. N. Bagayev, A. A. Pavlyuk, J. Song, H. Nishioka, N. Uehara, M. Musha, “Orthorhombic gadolinium molybdate — a new nonlinear crystal for frequency doubling of 1 μm cw laser radiation”, Kvantovaya Elektronika, 23:5 (1996),  389–390  mathnet [Quantum Electron., 26:5 (1996), 379–380  isi]

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021